# SDR CA060731020

- Difficulty date: July 22, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Engien
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKE-OFF ROLL THE ENGINE MASTER CAUTION WARNING ANNUNCIATED. IN CLIMB, ENGINE TORQUE REDUCED UNCOMMANDED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  THE ELECTRONIC AND HYDROMECHANICAL FUEL CONTROLS WERE SUBSEQUENTLY REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060731020)
